# SDR DL72S950595

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD ANGLE CRACKED AT 2ND RIB O/B OF ACTUATOR FITTING ON NR 6 L/E SLAT.  FOUND DURING INSP AT HMV2 IN ATL.  REPAIRED PER MM 57-54-0 PG 816.
